# SDR UALA2009011900200

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 30,683 hours, 8,068 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - BOTH FLOOR AND SEATS ON IN LEFT SIDE OF ECONOMY PLUS SECTION OF CABIN.  REPLACED POWER SUPPLY M1559.  OPS TEST OKAY.  EVENT RECURRED TWO SEGMENTS LATER.  REPLACED EEL BATTERY PACK M737.  VERIFIED THIS IS THE CORRECT BATTERY PACK BY DISCONNECTING THE BATTERY AND VERIFYING LIGHTS INOP.  AFTER BATTERY REPLACEMENT LIGHTS IN THIS ZONE OPS CHECK GOOD.
